×

zbMATH — the first resource for mathematics

On the existence of contact forms. (English) Zbl 0312.53028

MSC:
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
57R25 Vector fields, frame fields in differential topology
58A30 Vector distributions (subbundles of the tangent bundles)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. W. Alexander, A lemma on systems of knotted curves, Proc. Nat. Acad[ill] Sci. U.S.A. 9 (1923), 93-95.
[2] Shiing-Shen Chern, Pseudo-groupes continus infinis, Géométrie différentielle., Colloques Internationaux du Centre National de la Recherche Scientifique, Strasbourg, vol. 1953, Centre National de la Recherche Scientifique, Paris, 1953, pp. 119 – 136 (French). · Zbl 0053.01604
[3] S. S. Chern, The geometry of \?-structures, Bull. Amer. Math. Soc. 72 (1966), 167 – 219. · Zbl 0136.17804
[4] John W. Gray, Some global properties of contact structures, Ann. of Math. (2) 69 (1959), 421 – 450. · Zbl 0092.39301 · doi:10.2307/1970192 · doi.org
[5] H. Blaine Lawson Jr., Foliations, Bull. Amer. Math. Soc. 80 (1974), 369 – 418. · Zbl 0293.57014
[6] R. Lutz, Sur quelques propriétés des formes différentielles en dimension trois, Thèse, Strasbourg, 1971. · Zbl 0217.20403
[7] J. Martinet, Formes de contact sur les variétés de dimension 3, Proceedings of Liverpool Singularities Symposium, II (1969/1970), Springer, Berlin, 1971, pp. 142 – 163. Lecture Notes in Math., Vol. 209 (French).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.